# SDR DHL2005805004

- Difficulty date: December 5, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FAILED DURING TAXI IN.  TROUBLESHOT NR 3 ENGINE PER MM 71-00-00.  INSPECTED INLET AND EXHAUST PER MM 72-00-00, NO DEFECTS FOUND.
